MathSciNet Relay Station
MathSciNet bibliographic data
MR2784837 (2012c:49066) 49K45 (35R60 60H10 60H15 93E20)
Al-Hussein, AbdulRahman Necessary conditions for optimal control of stochastic evolution equations in Hilbert spaces. Appl. Math. Optim. 63 (2011), no. 3, 385–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement